# SDR HEEA088056

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 15,486 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 206201104
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW BROKEN. REPLACED WITH SERVICEABLE PART.
